There is a bit of controversy over this topic so I thought it would get people involved.


Posted by robyn_smithwick, 26th August 2016


Want more real mum questions sent to you?


Ask your question

  • My darling dad went on a health kick and increases his greens intake because he thought it was a healthy thing to do. It put all his warfarin levels out of whack!



  • You also have to be carful not to take medications that counteract each other. Also some foods have to be avoided when taking certain medicine. For example people on warfarin should not eat silver beet and certain greens as can upset your vitamin k levels and interfere with the clotting of your blood.



  • Almost every drug or medicine known to mankind has side effects of some kind. What are harmful to some are beneficial to others.



  • Statins are sometimes the best option when all else fails.



  • I agree! A good gp will run tests if there are any untoward symptoms.



  • There may be side effects for some people, so research and check thoroughly and always review if using them.



  • They are great for controlling cholesterol levels if all other measures fail.



  • It is complicated and there is a variety of research out there on the issue. It is always best to research and get second opinions.


Post an answer
Like Facebook page

LIKE MoM on Facebook

What is your answer to that question?
Would you like to include a photo?

No picture uploaded yet
Please wait to see your image preview here before hitting the submit button.

Your MoM account

Lost your password?

Enter your email and a password below to post your answer and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just submit?

Write A Rating Just Submit
Join